# SDR NSVA20070179

- Difficulty date: July 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 32,418 hours, 37,851 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Computer
- Condition: Faulted
- Location: Autocoarsen Sys
- Component: Autocoarsen Sys
- Component part number: 8581
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AUTOCOARSEN LOW LIGHT WOULD NOT ILLUMINATE LANDING.  REMOVED AND REPLACED AUTOCOARSEN SWITCH IAW AMM 61-22-15-02 PN ON AND OFF 8581 SN OFF 238 SN ON 251.  OPS CHECK OK IAW AMM 61-22-00.
